Alert archive / California / Wind Advisories in 2006
Wind Advisory 36, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Jun 29, 2006, 9:44 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 29, 2006, 9:44 PM PDT (04:44 UTC)
- Expired
- Jun 30, 2006, 4:00 AM PDT
- In force
- 6 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 300444 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 944 PM PDT THU JUN 29 2006 ...WIND ADVISORIES HAVE BEEN ISSUED FOR THE MOUNTAINS OF SANTA BARBARA COUNTY AND THE ADJACENT SOUTH COAST... .STRONG NORTHWEST TO NORTH WINDS HAVE DEVELOPED ACROSS THE MOUNTAINS OF SANTA BARBARA COUNTY...ESPECIALLY THE SANTA YNEZ RANGE THIS EVENING. GUSTY WINDS HAVE SPREAD INTO SOUTH COASTAL SECTIONS OF SANTA BARBARA COUNTY AS WELL. WIND GUSTS OVER 50 MPH ARE POSSIBLE THROUGH AND BELOW SUSCEPTIBLE PASSES AND CANYONS OVERNIGHT. THE STRONG WINDS ARE EXPECTED TO GRADUALLY DIMINISH TOWARD MORNING. ANOTHER ROUND OF GUSTY WINDS IS EXPECTED ON FRIDAY...AND WINDS WILL LIKELY BE EVEN STRONGER THAN TONIGHT. WINDS WILL AFFECT TRAVEL THROUGH SOUTHERN SANTA BARBARA COUNTY THIS EVENING...ESPECIALLY ON HIGHWAYS 101...154...AND 246. T CAZ052-301100- /O.NEW.KLOX.WI.Y.0036.060630T0444Z-060630T1100Z/ SANTA BARBARA COUNTY MOUNTAINS- 944 PM PDT THU JUN 29 2006 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT FRIDAY. AREAS OF NORTHWEST TO NORTH WINDS OF 30 TO 40 MPH WITH GUSTS OVER 50 MPH WILL CONTINUE FOR MUCH OF THE NIGHT...THEN WINDS WILL SLOWLY DIMINISH TOWARD DAYBREAK FRIDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-301100- /O.NEW.KLOX.WI.Y.0036.060630T0444Z-060630T1100Z/ SANTA BARBARA COUNTY SOUTH COAST- 944 PM PDT THU JUN 29 2006 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT FRIDAY. AREAS OF NORTHWEST TO NORTH WINDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH WILL CONTINUE BELOW PASSES AND CANYONS FOR MUCH OF THE NIGHT...THEN WINDS WILL SLOWLY DIMINISH TOWARD DAYBREAK FRIDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BRUNO
1 follow-up statement
000 WWUS76 KLOX 301103 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 403 AM PDT FRI JUN 30 2006 ...THE WIND ADVISORY FOR THE MOUNTAINS OF SANTA BARBARA COUNTY AND THE ADJACENT SOUTH COAST HAS EXPIRED... .GUSTY NORTHWEST TO NORTH ACROSS THE MOUNTAINS OF SANTA BARBARA COUNTY AND ON THE ADJACENT SOUTH COAST HAVE DIMINISHED AND HAVE BECOME MORE LOCALIZED EARLY THIS MORNING. THEREFORE...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. HOWEVER...ANOTHER ROUND OF GUSTY WINDS IS EXPECTED LATE THIS AFTERNOON INTO TONIGHT...AND WINDS WILL LIKELY BE STRONGER AND MORE WIDESPREAD THAN THEY WERE LAST EVENING INTO EARLY THIS MORNING. WIND ADVISORIES WILL LIKELY BE NEEDED ONCE AGAIN FOR THE MOUNTAINS OF SANTA BARBARA COUNTY AND THE ADJACENT SOUTH COAST. CAZ039-052-301215- /O.EXP.KLOX.WI.Y.0036.000000T0000Z-060630T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 403 AM PDT FRI JUN 30 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. LOCAL NORTHWEST TO NORTH WINDS 20 T0 3O MPH WILL STILL AFFECT AREAS THROUGH AND BELOW PASSES AND CANYONS EARLY THIS MORNING. $$ BRUNO
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jun 29, 9:25 PM PDT, 19 minutes earlier.
Area forecast discussion, Jun 29, 9:25 PM PDT, 19 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 925 PM PDT THU JUN 29 2006 .SHORT TERM...WX QUIET THIS EVENING...EXCEPT FOR SOME GUSTY CANYON WINDS ALONG THE SBA S COAST AND MOUNTAINS. WINDS WILL BE JUST BELOW ADVISORY LEVELS THERE OVERNIGHT. OTHERWISE LOW CLOUDS ABSENT FROM ALL COASTAL AREAS THIS EVENING. LOW CLOUDS SHOULD MOVE BACK INTO THE CENTRAL COAST LATER TONIGHT...WITH PATCHY LOW CLOUDS AND FOG POSSIBLE LATE TONIGHT OR JUST AFTER SUNRISE FRI FOR THE VTU/L.A. COAST. OTHERWISE SKIES WILL BE CLEAR THRU THE NIGHT FOR MOST OF THE DISTRICT. LARGE UPPER HI WILL BE CENTERED NEAR THE FOUR CORNERS REGION FRI THEN BUILD INTO SRN CA SAT AND SUN. DRY WEATHER CAN BE EXPECTED OVER THE DISTRICT DURING THE PERIOD. IT LOOKS LIKE A GOOD SUNDOWNER FOR THE SBA S COAST AND MOUNTAINS FRI EVENING...PROBABLY TO ADVISORY LEVELS. TEMPS ACROSS THE REGION WILL BE WELL ABOVE NORMAL INLAND ON FRI THEN COOL SLIGHTLY BUT STILL REMAIN ABOVE NORMAL SAT AND SUN. ...FROM PREVIOUS DISCUSSION... .LONG TERM...MADE MINOR CHANGES THROUGH THE PERIOD AND FOLLOWED PERSISTENCE ON THURSDAY. TEMPERATURES WILL GRADUALLY COOL THOUGH REMAIN A COUPLE OF DEGREES ABOVE NORMAL THROUGH THE PERIOD. LONG WAVE TROUGH UPSTREAM WILL PROPAGATE EAST AND MID/UPPER LEVEL MOISTURE WILL CONSOLIDATE OVER THE AREA WITHIN THE INCREASING CYCLONIC FLOW BY THU THOUGH WILL REMAIN DRY AT THIS TIME. && .AVIATION...VFR CONDITIONS WILL PREVAIL AT MOST AREAS THRU FRI. ONLY EXCEPTIONS WILL POSSIBLY BE ALONG THE CENTRAL COAST WITH LOCAL IFR CONDITIONS LATER TONIGHT INTO FRI MORNING. THERE IS ALSO A SLIM CHANCE OF SOME LOW CLOUDS AFFECTING KOXR AND KLAX LATE TONIGHT OR FRI MORNING. && .LOX WATCHES/WARNINGS/ADVISORIES... GALE WARNING (SEE LAXCWFLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...SIRARD/FORWOOD AVIATION...SIRARD
Hazardous weather outlook, Jun 29, 6:00 AM PDT, 15 hours 44 minutes before
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
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 2:34 PM PDT | Wind Advisory | LOX | 18 hr |
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.